Translator Disclaimer
May 2018 Sparse Domination Theorem for Multilinear Singular Integral Operators with Lr-Hörmander Condition
Kangwei Li
Michigan Math. J. 67(2): 253-265 (May 2018). DOI: 10.1307/mmj/1516330973

Abstract

In this note, we show that if T is a multilinear singular integral operator associated with a kernel satisfies the so-called multilinear Lr-Hörmander condition, then T can be dominated by multilinear sparse operators.

Citation

Download Citation

Kangwei Li. "Sparse Domination Theorem for Multilinear Singular Integral Operators with Lr-Hörmander Condition." Michigan Math. J. 67 (2) 253 - 265, May 2018. https://doi.org/10.1307/mmj/1516330973

Information

Received: 26 August 2016; Revised: 26 April 2017; Published: May 2018
First available in Project Euclid: 19 January 2018

zbMATH: 06914763
MathSciNet: MR3802254
Digital Object Identifier: 10.1307/mmj/1516330973

Subjects:
Primary: 42B15, 42B20, 42B25

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 2 • May 2018
Back to Top